Finite Mathematical Structures

Journal of Symbolic Logic 24 (3):221-222 (1959)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Introduction to Finite Mathematics.John G. Kemeny, J. Laurie Snell & Gerald L. Thompson - 1958 - Journal of Symbolic Logic 23 (4):439-439.
On finite rigid structures.Yuri Gurevich & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (2):549-562.
Some Remarks on Finite Löwenheim‐Skolem Theorems.Martin Grohe - 1996 - Mathematical Logic Quarterly 42 (1):569-571.
Say My Name. An Objection to Ante Rem Structuralism.Tim Räz - 2015 - Philosophia Mathematica 23 (1):116-125.
Countable structures of given age.H. D. Macpherson, M. Pouzet & R. E. Woodrow - 1992 - Journal of Symbolic Logic 57 (3):992-1010.
Quantifier-eliminable locally finite graphs.Shawn Hedman & Wai Yan Pong - 2011 - Mathematical Logic Quarterly 57 (2):180-185.
Typical automorphism groups of finite nonrigid structures.Vera Koponen - 2015 - Archive for Mathematical Logic 54 (5-6):571-586.

Analytics

Added to PP
2015-02-05

Downloads
19 (#732,197)

6 months
3 (#760,965)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references